Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 15, NWS Louisville, KY

June 3, 2009Butler County, Edmonson County, Warren County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 3, 2009, 6:35 PM CDT for Butler County, Edmonson County, Warren County, Kentucky. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2009, 6:35 PM CDT (23:35 UTC)
Expired
Jun 3, 2009, 8:30 PM CDT
In force
115 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Butler County, KY, Edmonson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 87 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 032335
FFWLMK
KYC031-061-227-040130-
/O.NEW.KLMK.FF.W.0015.090603T2335Z-090604T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM CDT WED JUN 3 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
  EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF BOWLING GREEN...

* UNTIL 830 PM CDT

* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF HEAVY RAIN PRODUCING THUNDERSTORMS WERE ENTERING 
  WARREN COUNTY...AND WERE MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOWLING
  GREEN...BROWNSVILLE...HADLEY...PLANO...BOYCE...ALVATON AND WARREN
  COUNTY REGIONAL AIRPORT.

RAINFALL RATES OF ONE INCH OR MORE IN LESS THAN ONE HOUR CAN BE 
EXPECTED WHICH MAY CAUSE FLASH FLOODING...ESPECIALLY ON ROADS... 
UNDERPASSES...AND LOW LYING AREAS. 

ALSO...HEAVY RAIN FELL IN PARTS OF THE WARNED AREA EARLIER...SO THIS 
ADDITIONAL RAINFALL MAY ALSO LEAD TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3681 8642 3684 8659 3702 8668 3731 8648
      3733 8617 3721 8606 3717 8606 3713 8607
      3693 8619 3693 8621 3689 8625 3690 8627
      3688 8628 3680 8641

$$
TF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:27 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 3, 6:27 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
727 PM EDT WED JUN 3 2009

.UPDATE FOR 00Z TAFS...

.SHORT TERM (TONIGHT AND THURSDAY)...

CURRENTLY...A WEAK COLD FRONTAL BOUNDARY WAS LOCATED VERY NEAR THE
OHIO RIVER. THIS WILL BE ONE FOCUS AREA OF SHOWERS AND STORMS.
ANOTHER FOCUS AREA WILL BE AHEAD OF/SOUTH OF THE BOUNDARY ACROSS
S-CNTRL KY WHERE CURRENT AND FUTURE STRONG TO SEVERE STORMS ARE
OCCURRING/WILL OCCUR IN ADVANCE OF AN UPPER-LEVEL SHORTWAVE.

A WEAK SFC LOW NEAR PAH WILL RIDE ALONG THE FRONT AND THIS COMBINED
WITH THE MCV OVER NW ARKANSAS AND UPPER LEVEL NWRLY JET WILL
CONTINUE TO SPARK SHOWERS AND STRONG-SEVERE STORMS ACROSS OUR CWA
ANYWHERE SOUTH OF THE FRONT BUT MAINLY ACROSS S-CNTRL KY. LARGE HAIL
AND PERHAPS DAMAGING WINDS WILL BE THE MAIN THREATS...AS WELL AS
TORRENTIAL DOWNPOURS. THIS ACTIVITY SHOULD WEAKEN SOME OVERNIGHT
WITH THE LOSS OF DAYTIME HEATING. HOWEVER...MORE WIDESPREAD ACTIVITY
WILL OCCUR OVERNIGHT AS MORE FORCING APPROACHES FROM THE UPPER
LEVELS. AFTER MIDNIGHT...ANY STRONG TO SEVERE CELLS DURING THE
AFTERNOON AND EVENING WILL LIKELY CONGEAL INTO AN AREA OF SHOWERS
WITH EMBEDDED THUNDERSTORMS TOWARDS THURSDAY MORNING...MOVING
EASTWARD AS IT DOES SO. HAVE CATEGORICAL POPS OVERNIGHT.

FOR THURSDAY...TEMPS TRICKY AS SHOWERS AND STORMS MAY BE ONGOING
ACROSS THE SERN HALF OF THE CWA. WILL GO MID 60S FOR HIGHS...AND
THINKING THAT NWRN/WRN HALF OF THE CWA WILL CLEAR OUT AND LOW 70S
WILL BE POSSIBLE BY LATE AFTERNOON. FOR POPS...HAVE SHRS/EMBEDDED
STRMS TAPERING FROM NW TO SE DURING THE DAY.

&&

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

UPPER AIR PATTERN THURSDAY NIGHT SHOWS A REX BLOCK OVER THE PACIFIC
COAST THAT WILL BEGIN TO BREAK DOWN ON FRIDAY AS A CUTOFF LOW MOVES
ONSHORE ACROSS CALIFORNIA. ANOTHER DISTURBANCE WILL MOVE TOWARDS THE
GREAT LAKES. BY LATE SUNDAY...THE CUTOFF LOW WILL HAVE EVOLVED INTO
A TROUGH ACROSS THE ROCKIES. RIDGING OVER THE SOUTHEASTERN STATES IS
FORECAST TO STRENGTHEN BY LATE THIS WEEKEND AS WELL.

AT THE SURFACE BY FRIDAY...A COLD FRONT WILL LIE ACROSS THE NORTHERN
GULF STATES...EXTENDING TOWARDS THE SOUTHERN APPALACHIAN MOUNTAINS.
AS A WEAK TROUGH AXIS SAGS SOUTHEAST ACROSS KENTUCKY ON FRIDAY...ANY
LINGERING RAIN WILL END ACROSS OUR SOUTHEASTERN STATES BY EARLY
FRIDAY. SKIES WILL CLEAR FROM NORTH TO SOUTH ACROSS THE STATE AS
HIGH PRESSURE ACROSS THE GREAT LAKES PUSHES MUCH DRIER AND SLIGHTLY
COOLER AIR INTO THE LOWER OHIO VALLEY.

EXPECT SUNNY SKIES FRIDAY AND SATURDAY WITH RELATIVELY COOL MORNINGS
AND LOW AFTERNOON RELATIVE HUMIDITIES. EXPECT A SUBSTANTIAL WARMING
TREND BEGINNING SATURDAY AFTERNOON AS A WARM FRONT DEVELOPS ACROSS
NORTHERN INDIANA. THIS WARM FRONT WILL EXTEND WEST SUNDAY AFTERNOON
TO LOW PRESSURE EXPECTED TO DEVELOP ACROSS THE CENTRAL PLAINS.

BOTH THE ECMWF AND GFS FORECAST THIS SURFACE LOW TO MOVE NORTHEAST
TOWARDS THE GREAT LAKES BY EARLY TUESDAY...SWINGING A COLD FRONT
SOUTHEAST THROUGH THE LOWER MISSOURI VALLEY LATE MONDAY EVENING.
SOUTHWEST WINDS AHEAD OF THIS FRONT WILL LIKELY BRING VERY WARM
TEMPERATURES MONDAY AHEAD OF THIS FRONT. LIKE YESTERDAY...HIGHS MAY
APPROACH 90 DEGREES.

THE GFS FORECASTS THIS BOUNDARY TO SAG SOUTHWARD ACROSS KENTUCKY
TUESDAY AND HANG UP WEDNESDAY SOMEWHERE ACROSS THE TENNESSEE VALLEY.
WILL CONTINUE PREVIOUS FORECAST OF AT LEAST A CHANCE OF CONVECTION
BEGINNING LATE MONDAY.

&&

.AVIATION (00Z TAFS)...

COLD FRONTAL BOUNDARY SLOWLY SAGGING THROUGH THE AREA TODAY.
NUMEROUS SHOWERS AND THUNDERSTORMS HAVE BEEN SEEN AREAWIDE TODAY
AHEAD OF THIS FRONT. TONIGHT THUNDERSTORMS LOOK TO BE
CONFINED TO LEX AND BWG...THOUGH A STORM ARE TWO CANNOT BE RULED OUT
COMPLETELY AT SDF. OVERNIGHT THUNDERSTORMS WILL BE COMING TO AN END.
AS THE FRONT COMPLETELY CLEARS THE AREA TONIGHT CIGS AND VSBYS WILL
BE LOWERING TO MVFR WITH POST FRONTAL SHOWERS. THESE SHOULD BEGIN TO
CLEAR OUT TOMORROW AFTERNOON WITH SDF BEING THE FIRST TO LIFT AROUND
18Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

SHORT TERM...AL
LONG TERM....JSD
AVIATION.....EES
Hazardous weather outlook, Jun 3, 3:18 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT WED JUN 3 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-040830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
418 PM EDT (318 PM CDT) WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND OVERNIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING
HOURS FOR MUCH OF CENTRAL AND SOUTH-CENTRAL KENTUCKY...WHERE A
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9PM EDT. THE STRONGEST
STORMS WILL PRODUCE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING
WINDS. IN ADDITION...TORRENTIAL RAINFALL AND CONTINUOUS CLOUD TO
GROUND LIGHTNING WILL BE LIKELY.

ALTHOUGH THE STRENGTH OF STORMS WILL LIKELY WEAKEN AFTER
DARK...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT
AND WILL PRODUCE DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS MAY DEVELOP SATURDAY NIGHT INTO SUNDAY AHEAD
OF THE NEXT WEATHER SYSTEM. THUNDERSTORMS WILL BECOME MORE NUMEROUS
BY MONDAY AND TUESDAY AS THE FRONT ASSOCIATED WITH THIS WEATHER
SYSTEM DRAWS CLOSER TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH THE EVENING HOURS.

AL

In the hours before

Special weather statement, Jun 3, 5:24 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT WED JUN 3 2009

KYZ026-061-070-032245-
BUTLER-LOGAN-OHIO-
524 PM CDT WED JUN 3 2009

...STRONG THUNDERSTORMS MOVING INTO LOGAN...BUTLER...AND OHIO
COUNTIES...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL CITY TO 5
MILES WEST OF RUSSELLVILLE...AND MOVING EAST AT 20 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL PEA OR MARBLE SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL BE...
  NEAR RUSSELLVILLE AROUND 540 PM CDT.

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.

THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 34
AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

EES
Special weather statement, Jun 3, 5:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT WED JUN 3 2009

KYZ026-061-070>072-032330-
BUTLER-LOGAN-OHIO-SIMPSON-WARREN-
547 PM CDT WED JUN 3 2009

...HEAVY THUNDERSTORMS CONTAINING TORRENTIAL RAINFALL AFFECTING
BUTLER...LOGAN...OHIO...SIMPSON AND WARREN COUNTIES...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL CITY...TO
ROCHESTER...TO RUSSELLVILLE AND MOVING NORTHEAST AT 25 MPH.

CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR RUSSELLVILLE AROUND 550 PM CDT.
  NEAR ROCHESTER AROUND 555 PM CDT.
  NEAR CORINTH AROUND 600 PM CDT.
  NEAR SOUTH HILL AROUND 605 PM CDT.
  NEAR PROVIDENCE AROUND 610 PM CDT.
  NEAR PRENTISS AROUND 615 PM CDT.
  NEAR MORGANTOWN AROUND 625 PM CDT.
  NEAR HARTFORD AROUND 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

AL
Local storm report, Jun 3, 6:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     RHODELIA                38.00N  86.42W
06/03/2009                   MEADE              KY   EMERGENCY MNGR

            THE ROOF WAS BLOWN OFF A HAY BARN AT 335 POPHAM ROAD.

&&

EVENT NUMBER LMK0900494

MRC
Special weather statement, Jun 3, 6:16 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
716 PM EDT WED JUN 3 2009

KYZ027-061-062-071>073-040015-
ALLEN-BUTLER-EDMONSON-GRAYSON-SIMPSON-WARREN-
616 PM CDT WED JUN 3 2009

...THUNDERSTORMS WITH VERY HEAVY RAIN...WIND GUSTS UP TO 40 MPH AND
SMALL HAIL MOVING INTO BUTLER WARREN AND SIMPSON COUNTIES...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
THUNDERSTORMS ALONG A LINE FROM 6 MILES WEST OF MORGANTOWN TO 9
MILES WEST OF BOWLING GREEN TO 7 MILES SOUTHWEST OF FRANKLIN...
MOVING EAST AT 30 MPH.

FREQUENT LIGHTNING...VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE INCH PER HOUR...OCCASIONAL PEA OR MARBLE SIZE HAIL...AND GUSTY
WINDS UP TO AROUND 40 MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR MORGANTOWN AROUND 620 PM CDT.
  NEAR BOWLING GREEN AROUND 630 PM CDT.
  NEAR BROWNSVILLE AROUND 700 PM CDT.

HEAVY RAIN COULD CAUSE SOME FLOODING OF LOW LYING AREAS...STREETS
AND UNDERPASSES. USE EXTRA CAUTION IF DRIVING AND SLOW DOWN. WATCH
FOR HYDROPLANING.

&&

TF
Local storm report, Jun 3, 6:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
727 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HEAVY RAIN       GLENDALE                37.60N  85.92W
06/03/2009  M1.85 INCH       HARDIN             KY   CO-OP OBSERVER

            RAIN FELL OVER ABOUT A 2 HOUR PERIOD. WATER WAS PONDING
            IN LOW LYING AREAS...BUT ROADS WERE PASSABLE.

&&

EVENT NUMBER LMK0900495

MRC
Local storm report, Jun 3, 6:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HEAVY RAIN       CLARKSON                37.49N  86.22W
06/03/2009  M2.50 INCH       GRAYSON            KY   ESPOTTER

            THERE WAS SOME MINOR FLOODING IN CLARKSON.

&&

EVENT NUMBER LMK0900496

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:25 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe35 min
Jun 3, 1:11 PM CDTAreal Flood AdvisoryLMKAdair, Cumberland47 min
Jun 3, 1:18 PM CDTSevere Thunderstorm WarningLMKBarren27 min
Jun 3, 1:45 PM CDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe45 min
Jun 3, 2:29 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Monroe31 min
Jun 3, 2:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade32 min
Jun 3, 3:00 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade30 min
Jun 3, 3:13 PM CDTSevere Thunderstorm WarningLMKAllen, Barren47 min
Jun 3, 3:22 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock23 min
Jun 3, 3:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge47 min
Jun 3, 4:30 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin45 min
Jun 3, 4:54 PM CDTFlash Flood WarningLMKGrayson, Hardin, Larue3 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.